# SDR FDEA201902120385

- Difficulty date: February 12, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 51,732 hours, 17,427 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: C231098102
- Part serial: L651
- Condition: Inoperative
- Location: Nlg
- Part time: 115,983 hours, 47,217 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INITIAL GEAR EXTENSION DID NOT SHOW NOSE GEAR GREEN LOCKED INDICATION BUT RED UNLOCKED. RAN QRH AND ATTEMPTED MANUAL GEAR EXTENSION. ON FIRST ATTEMPT MANUAL DID NOT WORK. WENT INTO E&E COMPT. GREEN INDICATION NOT VISIBLE. SECOND ATTEMPT TO INSURE MANUAL COMPLETED 20 TURNS CLOCKWISE, THEN AFTER 30-60 SECONDS NOSE GEAR FINALLY SHOWED DOWN AND GREEN. DECLARED AND EMERGENCY AND LANDED. INSTALLED NOSE LANDED TELESCOPIC STRUT AMM 32-31-24-04 STEP 1B (4). COMPLETED FREEFALL AND NORMAL NOSE GEAR FUNCTIONAL AND OPS CK TEST REF AMM A310-300-32-31-24-04. ALL TEST WERE NORMAL.
